# SDR GLBA20110613H

- Difficulty date: June 13, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 32,339 hours, 41,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 150.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION, MX FOUND A CRACK IN THE A/S DOOR FUSELAGE FRAME ANGLE AT FS 150.60 & STRINGER 9AL AT THE AS DOOR LWR MOUNTS, UPPER AFT ATTACH POINT, 2 CRACKS 1" IN LENGTH. REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW.  EO 11-1900-53-039 MATERIALS UTILIZED ARE INCLUDED IN THE EO.
